| Model Number |
H74939032601590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6) taiwan (r.O.C.).
Event or Problem Description
It was reported that balloon burst occurred.The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 6.0x150x90 sterling balloon catheter was advanced for dilation.During the procedure, the balloon burst when first inflated to 8 atmospheres.The procedure was completed with another of the same device.No complications were reported, and the patient's condition was stable.
Event or Problem Description
Additional Manufacturer Narrative
E1 initial reporter address 1: no.(b)(6).Device evaluation by manufacturer: the sterling device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks to the guidewire lumen inside the balloon.Microscopic examination revealed a pinhole in the balloon 82mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.